Erectile dysfunction kidney transplant

Common Questions and Answers about Erectile dysfunction kidney transplant

erectile-dysfunction

Avatar m tn Hi there, Kidney problems and kidney stones can lead to erectile dysfunction. Only a complete medical evaluation can confirm whether this erectile dysfunction is due to kidney stones or not. Drink plenty of water and take adequate treatment for your kidney stones. This is merely an advice and not a substitute for clinical examination. Hope it helps. Best luck and regards!
Avatar f tn How old is he now and how well he manages to do his daily activities of living without an attendant? There are many causes for erectile dysfunction and also various treatment options depending on the age and cause of erectile dysfunction. Some of the causes are " Damage to nerves, arteries, smooth muscles, and fibrous tissues, often as a result of disease, is the most common causes.
Avatar f tn On a related subject, men with cirrhosis commonly have both lack of libido and erectile dysfunction (ED) because the liver is part of the system for processing both male and female hormones. Men and women have a balance of male and female hormones. With advanced liver disease the balance of hormones changes thus producing characteristics of the opposite sex. As the liver fails the processing of hormones also fails. In fact men with cirrhosis have higher amounts of female hormones.
Avatar n tn org/cgi/content/abstract/2/3/563 Liver disease secondary to chronic hepatitis C virus (HCV) infection is an important cause of morbidity and mortality in dialysis patients and kidney transplant recipients. Evaluation of patients with chronic HCV infection is warranted to determine stage of disease and the need for HCV therapy.
Avatar m tn Based on what you have described you have hypertension, erectile dysfunction, and mild left ventricular hypertrophy on both your electrocardiogram and echocardiogram. It is essential that you control your hypertension as best as you can to prevent further progression of LVH. LVH refers to the thickening of the heart muscle as a response to high blood pressure. It is not uncommon to have erectile dysfunction accompany hypertension. To answer your questions specifically 1.
Avatar m tn you need google erectile dysfunction to get a full description (over 20 different ways to cause erectile dysfunction) If you suspect to have it, you need to visit a doctor so they can determine if it is physical or psychological problem. It's usually psychological or it could be the combination of physical or psychological. Usually men over 40 that experience erectile dysfunction relates to a physical problem or some underlying medical condition, ie. diabetis, high blood pressure, etc.
Avatar m tn which i did for about a month, however, this resulted in erectile dysfunction, so i stopped taking finasteride, after which the ED has gone. can u suggest other medication for mildly enlarged prostate. I am 63, male, under the following medication every day 1)amias 8mg every night for high bp 2)finasteride 1mg every night for baldness 3)statin 20mg for high cholesterol about 210 please advise. This discussion is related to <a href='http://www.medhelp.
Avatar m tn Stress, anxiety and depression can cause erectile dysfunction. Even the fear of having erectile problems can make them worse. Talk to your doctor to see if these issues are playing a role in your ED. Treatment with a mental health professional might help. •Reduce your risk of Cardiovascular Disease.
Avatar m tn I had a bad experience talking with my doctor, and wanted some opinions, both medical and political. I'm 28 years old and have been sexually active for about a year. In that time I have only rarely been able to keep an erection during intercourse. I'm in good health and everything works when I'm alone.
Avatar f tn After 5 days of use, it lowered sex drive and made my erectile dysfunction way worse. I just need to know if this is at all permanent. Has anyone else had experiences with this? I only took it for 5 days so im not as worried but I just dont know at this point. Any help is really appreciated.
Avatar f tn Anxiety and stress play an important role in the development of erectile dysfunction; and is the most common possible cause. At a primary level, I would suggest being a bit relaxed and working on the psychological factors. You could also see a psychotherapist/ behavioral therapist for the same. It might also be beneficial to get rid of factors like smoking/ alcohol/ drugs, if involved.
1066720 tn?1254994330 My brother-in-law went for kidney transplant in November 2002. Recently he has been diagnosed with HCV Genotype 1. Is there any homopethic medicine for HCV? Also it is also said that Blueberry Leaves stops or lowers HCV virus. How much is this true? If these leaves are beneficial how can we procure the same?
Avatar f tn Infections such as epididymitis could lead to erectile dysfunction and the dysfunction may take some time to settle after the actual infection has healed. I would suggest giving it 2-4 week time before seeking medical consultation to evaluate for other possibilities.
Avatar n tn I am not a health professional but have NEVER heard of masturbation causing erectile dysfunction. But if you are suffering guilt from your masturbation, then that could easily cause ED. But there are a slew of things that could also cause ED - but I really don't think masturbation is one of them. To silent23lamb - your issue could also be some sort of mental think - feelings of inadequacey or fear of not getting a hard erection. (The very fear itself can CAUSE what you fear.
686869 tn?1227199935 If this continues I will have to get dialisys treatment or go on a kidney transplant list. You know the higher your AST/ALT gets the more scaring occures and in most cases hep C can be very aggressive after transplant. So I salute those that has over come hep C. Even if interferon works for me and it has not yet I still have to take the meds. which is slowly destroying my kidneys.
2167803 tn?1338529751 What is difference between loss of libido and erectile dysfunction? Can a man suffering from erectile dysfunction have strong sex drive and vice versa ?
Avatar m tn As a consequence I experienced erectile dysfunction. I stopped taking the meds and I still have erectile dysfunction. I have been off the meds for over a year now and I have not recovered my erectile function. I can only get a semi if I try really hard. I don't get morning boners any more and I don't get proper hard ons when watching porn either.
Avatar m tn Im 17 and im having a hard time getting or keeping a erection. if i do get a erection is rubbery and flexible and it becomes very soft at the tip. when my girlfriend grabbed it it didnt get hard or try to get hard and im very nervous about my future if i cant get or keep a erection. also when i dont have a erection and its normal it looks swollen and its hurts after i jack off.